# SDR AUS20021193

- Difficulty date: October 5, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Piper PA-42
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 40288006
- Condition: Cracked
- Location: Main Landing Gea
- Component: Main Landing Gea
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR TRUNNION CRACKED THROUGH VERTICAL WEB. CRACK LENGTHAPPROXIMATELY 12.7MM (0.5IN). AIRCRAFT OPERATES FROM ROUGHSTRIPS.
